# SDR UALA2012040202039

- Difficulty date: April 2, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 41,244 hours, 16,080 cycles
- Engine: Iae V2527A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TOP OF LEFT WING TRAILING EDGE FLAPS APPEAR TO HAVE RUBBER SEAL PROTRUDING UP OUT OF WING.  MADE INTERIM REPAIR REF MT 57-03.
